As soon as I start jogging I always feel the urge to have a wee, does the feeling eventually wear off?

I've only done the first two weeks and ready to start week 3. However, every time I start the jogging within minutes I have a strong urge to have a wee. I do go to the loo before I start my session but I still get the urge to go during my session. I try to hold off going until the end. Does this feeling eventually wear off? Towards the end of the thirty minutes my mind gets distracted and all I think about is the bathroom. I have done very little activity before starting this program.

Thank you in advance for your replies :)

Last edited by

8 Replies

  • I had this issue when I first started exercising after giving birth. I think my muscles 'down there' were weakened, and certainly the more exercise I did, the less of a problem it became. You may want to consider exercises like Pilates which will help develop muscle strength and make it less of an issue. That said, I believe there can be some medical reasons why this happens so it may be worth seeing your GP if it becomes a serious problem for you.

  • If you haven't really exercised for a long time you will have weak core muscles and as tanyag163 says Pilates is good for this and pelvic floor exercises, but if that doesn't help then a check with your GP would be a good idea

  • Ok Thanks for your help, I will make sure I add some pelvic floor exercising into my daily routine and see how I get on x

  • Pelvic floor muscles need that exercise too,,, it does make a difference and worth maybe seeing GP to check no prolapse etc.

  • A very simple muscle strengthening exercise which you can do on and off throughout the day is, draw your pelvic muscles in and up as if you are trying to stop your urine flow. Do some short sharp ones and some longer held ones. Pilates is a great exercise and will help too.

  • Thanks, I have started working on the pelvic floor exercises, so we will have to see how it goes :)x

  • I think you need to start clenching your vagina. Don't take my advice though I'm a bloke.

  • Actually I think you can get tablets to help with this. Go and see your doctor is could be indicitive of something else.

You may also like...